Jump to content

Search the Community

Showing results for tags 'dizzy'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 7 results

  1. I've taken Zoloft for 12 years and Wellbutrin for 10. Eventually got to 100mg of both. One year ago started hormone therapy and felt I was emotionally ready to taper meds a few months ago. Tapered Zoloft only (Wellbutrin still at 100mg for now and maybe forever). Zoloft taper: 100mg to 50mg--big mistake, BUT after feeling like I had the flu for 2 weeks felt stable and tapered again after a few more weeks to 25mg. Did well with that dose for a few weeks, just some minor anger issues and very tired. Felt stable and went down to 12.5mg for two weeks, again tired some anger SOOOO went to 0m
  2. Hello Everyone, I am very glad to have found this forum. As you will see in my signature, I am a 28 year old female with a long history for Sertraline use. I began taking Sertraline at age 15 for severe OCD/anxiety and have been on it ever since then. At one point, probably around 18 or so, I maxed out at 200 mg/day of Sertraline and stayed on that does to about age 25. Around age 25 I was able to taper from 200 mg to 100 mg successfully without really any symptoms of withdrawl that I can recall. I have worked extremely hard to overcome my illness, and am finally at a p
  3. I am 43 years old. When I was 20 years old I had my first depression. They got me on paxil in October 1993. I was 21 years old then. That helped. The next 21 years following I head no depression or anxiety. 21 years I lived a normal live: married, made a career, sported a lot. During my student period (1994-1997) I was sometimes a heavy drinker. Occasionally I was dizzy for a couple of weeks, but that always ended. In those years I tried to quit paxil (20 mg) sometimes, but never succeeded because of the brain-zaps (withdrawal) Flash forward to 2014: I worked way to hard (I was manager for ab
  4. I really could use some advice I am not sure if what I am experiencing is from Effexor withdrawal or not. I was on 150mg for a few years I have been slowly tapering down for several months now (weighing beads on a micro scale for accuracy) on Friday 22nd I took my last dose which was 0.124g of beads (so very little actual drug). For months now I've had severe dizziness and nausea, and diarrhea too. Enough to keep me in bed a lot. Plus a strange sensation on the tip of my tongue. Now it's pretty much just dizziness but it's so bad. Previously when I was down to 0.5g of weighed beads I decide
  5. I discovered this web page by serendipity today. Like I was just supposed to find it by some divine purpose. I've been feeling "funny". Like my head is in a cloud and I have dizziness when I turn my head from a stationary position. I was searching the internet thinking this might be a sinus infection that hasn't really gone away. But now I'm realizing that it's probably withdrawal symptoms, thanks to this website. It's worse at various times, maybe depending on caffeine, sleep, anxious feelings and other factors. I'll be paying close attention to see what makes it worse or better. T
  6. Hello Everyone. I was on 20mg nortriptyline for 6 weeks. I tapered off the drug over a 1 week period due to it's side effects (increased heart rate, muscle spasms and hair loss). It's been 2 weeks since I stopped taking the nortriptyline and I am still having a very rough time dealing with withdrawal symptoms. I constantly have this constant rocking motion that I feel in my head as though I'm on boat that's bobbing up and down, left and right, forward and backwards. Although this seems similar to vertigo, things around me in the environment are not spinning. I just feel like my mind and head i
  7. So, after about 7 years on varying dosages of Zoloft (varied during pregnancy), I've spent the last 9 months stepping down from 100mg to 75mg (no withdrawl symptoms then) to 50 (insomnia, irritability, visual twitches). My provider helped ease those symptoms with supplements: Thorne's cortisol manager and 5HTP --these made a HUGE difference for me. Simultaneously started a very low dosage of plant based progesterone (am in early perimenopause). I inadvertantly missed three doses of the Zoloft at the beginning of the week (I sometimes fall asleep putting my little one to bed and feel too sleepy
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy